# SDR SWAA010106

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 25,859 hours, 23,763 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Erratic
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, T/E FLAP INDICATORS ERRATIC.  REMOVED AND REPLACED FLAP INDICATOR (P/N 2061-14-1) & FLAP POS TRANSMITTER PER MM.  OPS CHECK GOOD PER MM.
